Pro Boots & Foot Powder/Cream

Discussion in 'Weapons, Equipment & Rations' started by firestarter, May 9, 2009.

Welcome to the Army Rumour Service, ARRSE

The UK's largest and busiest UNofficial military website.

The heart of the site is the forum area, including:

  1. Having just acquired a pair of Gore-Tex lined proboots and being a user of medicated footpowder/cream on occasion.I was wondering if the use of these would mess up the breathability of the lining or cause other adverse effects?
  2. Personally. I'd suggest that you stop being gay and a show off.

    Hope this helps.

    Sluggy xxx
  3. So,if I give up bottom ******** and being a vain peacock nonce strutting my stuff in my new homoerotic boots.My foul fungal feet will heal up?
  4. Cheers :D
  5. Even cheaper, Firestarter, and much more effective to boot, is a half-dozen garlic cloves in a blender with a spot of olive oil and thrash it until it's really smooth. Smear it on yer plates and you'll be rid of yer foot-rot in double quick time.


    PS It also keeps the vampires from bothering you. :D
  6. All my problems are now solved. :D
  7. Irritating c*nt remedy perhaps :?
  8. Canesten is good.

    Canesten AF is for athletes foot etc.

    Mind you, when your new G/F sees that tube in your bathroom cabinet, the "AF" printed on the tube becomes invisible...

    Jarrod is right, it's cheaper and gets you waaaay, less flak from the other half too.

    Anyway, canesten, no need to thrush things - if you do folk'll think you're an irritating c*nt...

    :D :D